Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Periodic bounce orbits of prescribed energy
Authors: Albers, P.; Mazzucchelli, M.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: International Mathematics Research Notices
Volume: 2011
Issue / Number: 14
Start Page: 3289
End Page: 3314
Document Type: Article
ID: 587765.0
On nonseparating contact hypersurfaces in symplectic 4-manifolds
Authors: Albers, P.; Bramham, B.; Wendl, C.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Algebraic & Geometric Topology
Volume: 10
Issue / Number: 2
Start Page: 697
End Page: 737
Document Type: Article
ID: 542266.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.